# SDR SIMA20251002001

- Difficulty date: October 2, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N240NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000594
- Aircraft time: 22,900 hours, 15,258 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: 17067861005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Y+10? SEAT TRACKS SEGMENT THAT GOES FROM FRAME 22+8? TO 34+4? HAS A GOUGE AT FRAME 24+8? LEVEL 2 CORROSION BLENDED OUT GOUGE ON Y+10 SEAT TRACK AT FR 24+8" PER EMB-175 SRM 51-10-03. BLENDED OUT 1 MORE GOUGE ON SEAT TRACK Y+10 JUST FWD OF FR24 PER EMB-175 51-10-03. MEASUREMENTS OF BLENDED AREAS ARE: ITEM 1 (FWD OF FR24 ON TOP OF CROWN TEETH) L=1.6" W=0.3" H=0.004", ITEM #2 (FR 24 +8 ON TOP OF CROWN TEETH) L=2" W=- 0.3" H=0.020" AND 0.010" REMOVED FROM THE INSIDE OF CROWN TEETH IN A NO DAMAGE ALLOWED LOCATION AT ITEM #2. ITEM #1 IS FOUND TO BE WITHIN LIMITS AND ITEM #2 IS FOUND TO BE OUT OF LIMITS DUE TO TOP OF CROWN TEETH HAVING A H=0.020" (MAX ALLOWED 0.013") AND HAVING DAMAGE INSIDE OF CROWN TEETH IN A NO DAMAGE ALLOWED AREA PER EMB-175 SRM 53-21-10 AD01 TABLE 101 AND FIG 101 SHEET 4. LOCATED AND DRILLED NEW RH FWD SEAT TRACK (PN: 170-67861-005) PER EMB 175 SRM 51-40-02. TREATED NEW RH SEAT TRACK USING ALODINE PER EMB 175 SRM 51-23-04. REQUEST FOR OK TO INSTALL. RESTORED FINISH ON FWD RH SEAT TRACK FR23-FR35 USING ALODINE, PRIMER, TOPCOAT, AND CORROSION INHIBITING COMPOUND PER EMB 175 SRM 51-23-04, EMB 175 SRM 51-23-05, EMB 175 SRM 51-23-06, EMB 175 CPM 51-27-00-910-001A, ETN-EJ-51-015 AND ETN-EJ-51-025. REMOVED AND REPLACED RH FWD SEAT TRACK BETWEEN FR 23-35 PER EMB 175 SRM 51-40-08. LEVEL 2 CORROSION
